# SDR DALA2021041402182

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1053 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L END CLIP FS 1053 AFT OF P-DOME. NRC 031-0022:5310-2014/004 00432: REPLACED END FITTING PER B717 DWG 3914653. (LP $1781172)
